# SDR HEEA966595

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2276B
- Make and model: Bell 206B
- Aircraft serial: 3628
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200133
- Condition: Corroded
- Location: M/R
- Part time: 3,257 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE HAS EXCESSIVE AMOUNT OF EXFOLIATION OF THE LEADING EDGE.
